# SDR P5CA9500098

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FLAP NR 18 CAVITY WS 790 FORGED RIB LEFT UPPER STIFFENER AND CHORD ARE CRACKED.  REPAIRED PER BOEING SERVICE BULLETIN 57-2116 AND BOEING SRM 51-30-02.
